Ukrainian Mathematical Journal

, Volume 53, Issue 1, pp 48–58

Limit Theorems for Random Elements in Ideals of Order-Bounded Elements of Functional Banach Lattices

  • I. K. Matsak
  • A. M. Plichko

DOI: 10.1023/A:1010484700083

Cite this article as:
Matsak, I.K. & Plichko, A.M. Ukrainian Mathematical Journal (2001) 53: 48. doi:10.1023/A:1010484700083


For a sequence of independent random elements belonging to an ideal of order-bounded elements of a Banach lattice, we investigate the asymptotic relative stability of extremal values, the law of large numbers for the pth powers, and the central limit theorem.

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • I. K. Matsak
    • 1
  • A. M. Plichko
    • 2
  1. 1.State University of Technology and DesignKiev
  2. 2.Pedagogic UniversityKirovograd